# SDR ZZDA070208143

- Difficulty date: February 8, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 235
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOOTH SKIN DENT AT FS 235, 6 INCHES ABOVE CUSP LINE WITHIN LIMITS PER SRM 53-00 ON LEFT SIDE. 3 INCHES IN DIA BY .125 INCH DEPTH.  INSTALLED DOUBLER REPAIR AT FS 235, 6 INCHES ABOUT AS PER B717 SRM 53-00-01 REPAIR 6.
